Translator Disclaimer
June 2000 Reproducing Kernels Related to the Complex Sphere
Keiko FUJITA, Mitsuo MORIMOTO
Tokyo J. Math. 23(1): 161-185 (June 2000). DOI: 10.3836/tjm/1255958813

Abstract

We shall introduce four Hilbert spaces with a reproducing kernel and study relations among them. These Hilbert spaces are related to Fourier transforms of analytic functionals on the complex sphere.

Citation

Download Citation

Keiko FUJITA. Mitsuo MORIMOTO. "Reproducing Kernels Related to the Complex Sphere." Tokyo J. Math. 23 (1) 161 - 185, June 2000. https://doi.org/10.3836/tjm/1255958813

Information

Published: June 2000
First available in Project Euclid: 19 October 2009

zbMATH: 1004.46024
MathSciNet: MR1763510
Digital Object Identifier: 10.3836/tjm/1255958813

Rights: Copyright © 2000 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.23 • No. 1 • June 2000
Back to Top